# SDR UIEA2018082801829

- Difficulty date: August 17, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 92,999 hours, 16,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65B069765
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RIB SEC 42 LOWER FUESLAGE STA 980-1000. PNL SUPPORT RIB SKIN. REMOVED DAMAGED PART IAW SRM 51-40-02 REV 83. INSTALL NEW PART IAW SRM 51-40-02 REV 83 AND DWF 65B06976 SH REV61. JOB COMPLETED COND CHK NML.
